# SDR DALA1015116304

- Difficulty date: June 28, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 88,806 hours, 11,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THREE EMERGENCY PATH LIGHTS AT LAV DR1L1 AND DR1L2 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT MODULE.  OPERATIONAL CHECK WAS GOOD.
